Ordered multivariate extremes.

Nadarajah, S. and Anderson, C. W. and Tawn, J. A. (1998) Ordered multivariate extremes. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 60 (2). pp. 473-496. ISSN 1369-7412

Full text not available from this repository.


Multivariate extreme value models and associated statistical methods are developed for vector observations whose components are subject to an order restriction. The approach extends the multivariate threshold methodology of Coles and Tawn, Joe and co-workers and Smith and co-workers. The results are illustrated by an analysis of extreme rainfalls of different durations, and by a study of the problem of linking a long series of daily rainfall extremes with a partially overlapping shorter series of hourly extremes.

Item Type:
Journal Article
Journal or Publication Title:
Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
18 Nov 2008 09:28
Last Modified:
21 Nov 2022 18:32